Oh thank god! I thought I had chlamydia. I started taking Adderall generic 20m twice a day about 2 yrs. ago, increasing my dose to 30m twice a day after 1 yr. I noticed after my increase that I infrequently would suffered from testicular aches, ranging in sensation, comparable to blue balls and in extreme cases, having just been just kicked in the nuts. This effect seems to be more severe in the winter months. I have found drinking a lot of water or ejaculating can often relieve it. ( Now, I don't know If that would help cathy4bro's 10 yr. old son but it would be hilarious to hear her try to explain it to him). Anyway, I have a few friends who also suffer from ADHD and when questioned if they have similar reactions to the medication, their responses have all been no. I found this at the time disconcerting, until I found you guys. I assume it must be due to a slight rise in heart rate and constriction of vessels, combined with an increased drive in regards to sexual stimuli, all of which are side effects of the Adderall. Regardless, It's been going on about a year and seems fairly harmless subsequent to going completely off the rails, losing all ability to manage my life and relationships by going off the Adderall. In addition, I am very relieved to find out that this reaction is not confined to myself however, a little perplexed that doctors are not privy, since clearly it is a side effect. Oh well, C'est la vie.. .View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.